Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Simplicity and the stable rank
of some free product C$^{*}$-algebras


Author: Kenneth J. Dykema
Journal: Trans. Amer. Math. Soc. 351 (1999), 1-40
MSC (1991): Primary 46L05, 46L35
DOI: https://doi.org/10.1090/S0002-9947-99-02180-7
MathSciNet review: 1473439
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition for the simplicity of the C$^{*}$-algebra reduced free product of finite dimensional abelian algebras is found, and it is proved that the stable rank of every such free product is 1. Related results about other reduced free products of C$^{*}$-algebras are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46L05, 46L35

Retrieve articles in all journals with MSC (1991): 46L05, 46L35


Additional Information

Kenneth J. Dykema
Affiliation: Department of Mathematics and Computer Science, Odense University, Campusvej 55, DK-5230 Odense M, Denmark
Email: dykema@imada.ou.dk

DOI: https://doi.org/10.1090/S0002-9947-99-02180-7
Received by editor(s): January 21, 1997
Article copyright: © Copyright 1999 American Mathematical Society